博碩士論文 972201005 詳細資訊




以作者查詢圖書館館藏 以作者查詢臺灣博碩士 以作者查詢全國書目 勘誤回報 、線上人數:16 、訪客IP:18.206.48.142
姓名 張承鈞(Cheng-chun Chang)  查詢紙本館藏   畢業系所 數學系
論文名稱 位移算子其有限維壓縮算子的反矩陣
(The Inverses of Finite-dimensional Compressions of the Shift)
相關論文
★ 橢圓形數值域之四階方陣★ 數值域邊界上之線段
★ 正規壓縮算子與正規延拓算子★ 加權排列矩陣及加權位移矩陣之數值域
★ 可分解友矩陣之數值域★ 可分解友矩陣之研究
★ 關於巴氏空間上連續函數的近乎收斂性★ 三角不等式與Jensen不等式之精化
★ 缺陷指數為1的矩陣之研究★ A-Statistical Convergence of Korovkin Type Approximation
★ I-Convergence of Korovkin Type Approximation Theorems for Unbounded Functions★ 四階方陣的高秩數值域
★ 2×2方塊矩陣的數值域★ 加權位移矩陣的探討與廣義三角不等式的優化
★ 喬登方塊和矩陣的張量積之數值域半徑★ 3×3矩陣乘積之數值域及數值域半徑
檔案 [Endnote RIS 格式]    [Bibtex 格式]    [相關文章]   [文章引用]   [完整記錄]   [館藏目錄]   [檢視]  [下載]
  1. 本電子論文使用權限為同意立即開放。
  2. 已達開放權限電子全文僅授權使用者為學術研究之目的,進行個人非營利性質之檢索、閱讀、列印。
  3. 請遵守中華民國著作權法之相關規定,切勿任意重製、散佈、改作、轉貼、播送,以免觸法。

摘要(中) 論文名稱:位移算子其有限維壓縮算子的反矩陣
頁數:27 頁
校所組別:國立中央大學數學所甲組
研究生:張承鈞       指導教授:高華隆
論文提要內容:
令 A 為一個 n 階矩陣,其缺陷指數 d_A 為 rank (I_n − A∗A)。
本論文探討關於「缺陷指數為 1 的矩陣」其性質之刻劃。
令 S_n ≡ { A ∈ M_n : d_A = 1 and |λ| < 1 for all λ ∈ σ(A) } 和 S_n^−1 ≡ { A ∈ M_n : d_A = 1 and |λ| > 1 for all λ ∈ σ(A)}。我們針對「缺陷指數為 1 的矩陣」研究其極分解、數值域、範數和冪次對缺陷指數的影響。進一步而言,我們證明了 S_n^−1-矩陣其實部的特徵值皆無重根。此外,我們也對 S_n^−1-矩陣的數值域做了詳細的刻劃。最後我們給出任一矩陣為S_n−1-矩陣的充分必要條件。 
摘要(英) Let M_n be the algebra of all n-by-n complex matrices. Let A be an n-by-n matrix. The defect index of A is defined and denoted by d_A ≡ rank (I_n − A∗A). In this thesis, we study some unitary-equivalence properties of matrices with defect index one. We denote S_n ≡ {A ∈ M_n : d_A = 1 and |λ| < 1 for all λ ∈ σ(A)} and S_n^−1 ≡ {A ∈ M_n : d_A = 1 and |λ| > 1 for all λ ∈ σ(A)}. We want to give some characterizations of the polar decompositions, numerical ranges, norms and defect indices of powers of matrices with defect index one. In particular, we show that the eigenvalues of the real part of operators in S_n^−1 are simple. Next, we give some characterizations of the numerical ranges of S_n^−1-matrices. Finally, we find the sufficient and necessary conditions for a matrix in the class S_n^−1.
關鍵字(中) ★ 矩陣
★ 數值域
★ 缺陷指數
關鍵字(英) ★ Norm
★ Numerical range
★ Defect index
★ Eigenvalue
論文目次 1 Introduction . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 1
2 Preliminaries . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 3
2.1 Basic Properties for Numerical Ranges . . . . . . . . . . . . . 3
2.2 Powers of a Contraction . . . . . . . . . . . . . . . . . . . . . . . 5
2.3 Classifications of Matrices with Defect Index One. . . . . . 6
2.4 Matrices of Classes S_n and S_n^−1 . . . . . . . . . . . . . . 7
3 Characterizations of S_n^−1-matrices . . . . . . . . . . . . . . . 10
3.1 Spectrum of Real Part . . . . . . . . . . . . . . . . . . . . . . . . 10
3.2 Numerical Ranges . . . . . . . . . . . . . . . . . . . . . . . . . . . 12
3.3 Defect Indices of Powers . . . . . . . . . . . . . . . . . . . . . . 19
Reference . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 26
參考文獻 [1] H. Bercovici, Operator Theory and Arithmetic in H∞, Amer. Math. Soc., Providence, 1988.
[2] R. Bhatia, Matrix Analysis, Springer, New York, 1997.
[3] H.-L. Gau, Numerical ranges of reducible companion matrices, Linear Alge-bra Appl., 432 (2010), 1310-1321.
[4] H.-L. Gau and P. Y. Wu, Numerical Range of S( ), Linear and Multilinear Algebra, 45 (1998), 49-73.
[5] H.-L. Gau and P. Y. Wu, Lucas’ Theorem Refined, Linear and Multilinear Algebra, 45 (1999), 359-373.
[6] H.-L. Gau and P. Y. Wu, Finite Blaschke products of contractions, Linear Algebra Appl., 368 (2003), 359-370.
[7] H.-L. Gau and P. Y. Wu, Defect indices of powers of a contraction, Linear Algebra Appl., 432 (2010), 2824-2833.
[8] K. E. Gustafson and D. K. M. Rao, Numerical Range: the Field of Values of Linear Operators and Matrices, Springer, New York, 1997.
[9] R. A. Horn and C. R. Johnson, Matrix Analysis, Cambridge Univ. Press, 1985.
[10] C.-K. Li, A note on the unitary part of a contraction, preprint.
[11] B. Sz.-Nagy and C. Foia﹐s, Harmonic Analysis of Hilbert Space Operators, North Holland, Amsterdam, 1970.
[12] P. Y. Wu, Polar Decompositions of C0(N) contractions, Integral Equations Operator Theory, 56(2006), 559-569.
[13] P. Y. Wu, Numerical Ranges of Hilbert Space Operators, preprint.
[14] S.-C. Wu, A study on Matrices of Defect Index One, National Central Univ., Taiwan, June 2008.
指導教授 高華隆(Hwa-long Gau) 審核日期 2011-5-3
推文 facebook   plurk   twitter   funp   google   live   udn   HD   myshare   reddit   netvibes   friend   youpush   delicious   baidu   
網路書籤 Google bookmarks   del.icio.us   hemidemi   myshare   

若有論文相關問題,請聯絡國立中央大學圖書館推廣服務組 TEL:(03)422-7151轉57407,或E-mail聯絡  - 隱私權政策聲明